# SDR ASAA2014032107331

- Difficulty date: March 21, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 50,912 hours, 28,479 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 65C2631199
- Condition: Chafed
- Location: Exhaust Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD EXHAUST GATE OTBD UPPER SKIN IS CHAFED.  ACFT GROUNDED.  REPAIRED EXHAUST GATE UPPER SKIN IAW SRM 57-53-01-2R-10, PARA 7.
